My daughter began using depakote in Feburary on a slowly increasing dose until she reached a maximum dosage of 2000 mg per day. The side effects are disasterious - blurred vision, hearing loss, confusion, dizzyness, almost everything llisted (Doctor turned a blind eye and said give it time, they will wear off) they have not. We are seeing a new physician, now she is in Renal Failure - has this ever been reported as a side effect of Depakote?
Depakote should not be given to anyone with kidney issues but as far as I can research Renal Failure is usually only in overdoses for a long period of time if no other kidney issues were present before the administration of the Valproic Acid (Depakote). Good luck and I will be praying for your daughter, marjorie zych
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2011 • 1 answer
Posted 13 Feb 2012 • 1 answer
Posted 10 Dec 2014 • 1 answer
Posted 22 Sep 2015 • 2 answers
When dr tells you your dehydrated and your kidneys are not working right.what are they really tryin?
Posted 7 Nov 2015 • 1 answer